# SDR DALA1246780914

- Difficulty date: July 12, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE FORMER MID CARGO COMP STA 788 BETWEENL 29R AND L30.  INSTALLED REPLACEMENT FORMER AND REPAIR SPLICES IAW MD-88 SRM 51-30-5.
